# SDR FDEA201607132403

- Difficulty date: July 13, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0503503
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD FLAP, OTBD FWD HINGE, WING SIDE, LOWER MOUNT OTBD BORE FOUND CORROSION.  REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-09.  EXISTING HOLE DIA: 0.618", FINAL HOLE DIA: 0.645" AND MAXIMUM ALLOWABLE HOLE DIA: 0.584".  NEW REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-T0326550, PT 1, STEP 1 & STEP 1A TITLE: WINGS, FLIGHT SURFACES, EO1-5750-7-5002.  LEFT WING, OTBD FLAP, OTBD HINGE ASSY, WING SIDE, CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.  REFER TO WRI 57504780 FOR WORK DETAILS.
